I have been taking Norco 10mg for little over a year. My doctor switched me to percocet10 mg because I was taking too much Norco per day 6 to 7. I was starting to feel terrible . I had a few norco10mg left so I took, and realized It made me feel better. I am freaked to think I could be addicted. I am trying to get off all pain meds. I started yesterday. I feel terrible. Can anyone give me insight on how long this will take and what I can expect
Hydrocodin withdrawl ?
Added 29 Jul 2011:
Need to add, I have percocet 10mg and some soma . Can anyone give advice as to : if I take perc or soma one per day for the 4 to 6 days it will take to withdraw from Norco ( I read some of the responses from other members said it took 4-6 days) .
Can it help with the WD symptoms? Or and I defeating my purpose? HELP
here's what i suggest..take half a percocet twice a day--maybe a.m. and p.m. then take half a soma twice a day in between percocet doses. then after 2 days take one half of either away, then wait 2 more days and cut another, and so on... this should help. if you find it just too difficult and you're having severe withdraw symptoms, check with your doctor to see if they would prescribe you a low dose of cloniDINE to help with your symptoms. this will calm your nerves and help to relax your body and it is non-addictive, plus it will help you sleep at night.
each person is a bit different when coming off opiates, if what you say is completely accurate and you have only been on them for a year of so, you may have a week or wo of withdrawal, but it also could be 2 or 3 weeks, but each day you should feel a bit better. The amount of time you will be in withdrawal depends on how damaged the neurotransmitter and receptor sites have become, some people have little, so their wd last only 4 days, some people have more and theirs lasts longer. If you choose to take the percocet, you are merely delaying the withdrawal. The soma will help somewhat but you will likely have more symptoms than muscle spasms and that is the only symptom of opiate withdrawal that the soma will help. As mentioned, you can get clonidine for anxiety, insomnia, and restlessness, and methacarbomal for tummy cramps, rls, and insomnia. The taper schedule you listed is probably too fast to actually get you off of the Norco and you not have at least some wd.
It might not be as bad as you think, watch for depression symptoms and have that treated should it occur. Best of luck, patti
If the doctor did the conversion correctly the percocet should have kept you from experiencing any withdrawal from the norco. How much percocet were you prescribed given that you were taking 6 to 7 norco a day?
If you want to get off the opiate pain killers altogether without much withdrawal, you would be happy to help. You can use the percocet to do this. I would not drop to just one a day from your 6 to 7 a day if you want to avoid withdrawals. You'll need to taper more gradually. I would start at three percocet a day for at least three to five days, then slowly reduce the daily dosage by half a pill every 3 to 5 days. You'll be able to do this withdrawal free this way.
Just a thought,
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 3 answers
What withdrawl symptoms are serious enough to require hospitalization while detoxing from norco/vic?
Posted 17 Sep 2010 • 2 answers
Posted 3 Jun 2011 • 2 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers
Posted 2 Jun 2015 • 1 answer